Drawing the almost convex set in an integer grid of minimum size

Duque, Frank; Hidalgo-Toscano, Carlos; Pérez-Lantero, Pablo

Más información

Título según WOS: Drawing the almost convex set in an integer grid of minimum size
Título según SCOPUS: Drawing the almost convex set in an integer grid of minimum size
Título de la Revista: COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS
Volumen: 65
Editorial: Elsevier
Fecha de publicación: 2017
Página de inicio: 1
Página final: 11
Idioma: English
DOI:

10.1016/j.comgeo.2017.04.002

Notas: ISI, SCOPUS - ISI